File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Absolute values of L-functions for GL(n,R) at the point 1

TitleAbsolute values of L-functions for GL(n,R) at the point 1
Authors
Issue Date2018
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aim
Citation
Advances in Mathematics, 2018, v. 335, p. 759-808 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/259337
ISSN
2015 Impact Factor: 1.405
2015 SCImago Journal Rankings: 3.261

 

DC FieldValueLanguage
dc.contributor.authorLau, YK-
dc.contributor.authorWang, Y-
dc.date.accessioned2018-09-03T04:05:31Z-
dc.date.available2018-09-03T04:05:31Z-
dc.date.issued2018-
dc.identifier.citationAdvances in Mathematics, 2018, v. 335, p. 759-808-
dc.identifier.issn0001-8708-
dc.identifier.urihttp://hdl.handle.net/10722/259337-
dc.languageeng-
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aim-
dc.relation.ispartofAdvances in Mathematics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleAbsolute values of L-functions for GL(n,R) at the point 1-
dc.typeArticle-
dc.identifier.emailLau, YK: yukkamlau@hku.hk-
dc.identifier.authorityLau, YK=rp00722-
dc.description.naturepreprint-
dc.identifier.doi10.1016/j.aim.2018.07.007-
dc.identifier.hkuros288016-
dc.identifier.volume335-
dc.identifier.spage759-
dc.identifier.epage808-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats